# SDR DALA2022041202574

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 86,438 hours, 38,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA R1300. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON FRAME AT STA 1300RH BTW STR 24-29R IAW ER /A 598080-14AD REV ORIGINAL. REFERENCE LOG PAGES 2188582 AND 2188584 FOR FOLLOW ON INSPECTIONS. (2188826)
